# SDR SWIA202412231104

- Difficulty date: November 4, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 26,797 hours, 21,067 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD FLAP INBOARD LOWER LEADING EDGE CHAFFED     (C-CHECK RO 12/20/2024)    PERFORMED REPAIR ON LH OUTBOARD FLAP PER MHIRJ REO # 670-57-53-388   REV. --   DATED 2024-11-26 AND TASK CARD SKY 51-900-1000 SKY DATE 15 FEB 23.  COMPLIED WITH 51-900-1002-SKY
